×

zbMATH — the first resource for mathematics

Order for systems of differential equations and a generalization of the notion of differential ring. (English) Zbl 0496.12019

MSC:
12H20 Abstract differential equations
13N05 Modules of differentials
06F10 Noether lattices
12H05 Differential algebra
35N99 Overdetermined problems for partial differential equations and systems of partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kolchin, E, Differential algebra and algebraic groups, (1973), Academic Press New York · Zbl 0264.12102
[2] Pommaret, J.F, Systems of partial differential equations and Lie pseudogroups, (1978), Gordon and Breach New York · Zbl 0418.35028
[3] Johnson, J, Kähler differentials and differential algebra in arbitrary characteristic, Trans. amer. math. soc., 192, 201-208, (1974) · Zbl 0288.12104
[4] Johnson, J, Modules of imperfection in differential algebra, J. algebra, 65, 307-316, (1980) · Zbl 0448.12014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.